He took a prohormone supplement for about 8 months. Recently he told me about this and is convinced he has all the symptoms that can come from using these hormones. He recently had a gland removed in his left breast. He says his joints hurt constantly and when he runs his breast have fluid in them and it hurts. He had severe acne as a teen into his adult life. It has cleared up but has scarring. He feels like his bones are fused and his tendons are so tight. He is severely depressed over this and I feel that its the depression that is causing his symptoms. He had done all kinds of research on these symptoms from the use of this drug. I do agree that some may be true. He also feels like his brain has been damaged because he can't remember things he should. He was always and over achiever and now hes so depressed he is giving up. He has been seeing a therapist and a phyciatrist to help him. They keep telling him he needs to think more possitive and do something to keep his mind busy. He has had blood work done twice to check his testosterone and thyroid and all have come back normal. He can't get all of this off his mind and we are extremely concerned. Is there a medical specialist that we can contact to get any definite answers? Please help us!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?